EconPapers    
Economics at your fingertips  
 

Fuzzy transitivity and monotonicity of cardinality-based similarity measures

S. Ashraf (), S. M. Husnine and T. Rashid
Additional contact information
S. Ashraf: COMSATS Institute of Information Technology
S. M. Husnine: National University of Computer and Emerging Sciences
T. Rashid: National University of Computer and Emerging Sciences

Fuzzy Information and Engineering, 2012, vol. 4, issue 2, 145-153

Abstract: Abstract The interrelationship of notions is presented in fuzzy transitivity and monotonicity of fuzzy similarity measures. It is observed that the axiom of fuzzy transitivity may replace that of monotonicity in the definition of fuzzy similarity measures.

Keywords: Fuzzy similarity measures; Fuzzy transitivity; Monotonicity (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s12543-012-0107-z Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:fuzinf:v:4:y:2012:i:2:d:10.1007_s12543-012-0107-z

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/12543

DOI: 10.1007/s12543-012-0107-z

Access Statistics for this article

More articles in Fuzzy Information and Engineering from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:fuzinf:v:4:y:2012:i:2:d:10.1007_s12543-012-0107-z